MAUDE Adverse Event Report: HOLOGIC, INC OMNI HYSTEROSCOPE STANDARD SET; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC OMNI HYSTEROSCOPE STANDARD SET; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 60-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure on (b)(6) 2025, the physician had a little difficult with the dilator but was able to dilate.The deficit on the fluent device began to rise.The physician then checked the cavity and noticed a small perforation, size of the dilator near the center of the fundus.The procedure was then aborted.Patient was sent to recovery.No other information is available.
 
Additional Manufacturer Narrative
Serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received: the patient is doing well.The myosure reach device was used along with the omni hysteroscope during the procedure.

Brand Name
OMNI HYSTEROSCOPE STANDARD SET
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23542486
Report Number1222780-2025-00572
Device Sequence Number18472215
Product Code HIH
UDI-Device Identifier15420045510258
UDI-Public15420045510258
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-200
Device Catalogue Number60-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown